I've had the implant in For Nearly 3 years Now, Loved it at start didn't get any periods didn't put on weight, But Now I've Took Periods And they Are Not Normal I Will Have a period then a few days later bleed heavy for a few days this has started a lot I do feel really tired all the time now too, I'm due to get it out this june this year I was thinking maybe its normal for all the bleeding as its due out? Could I be right??
Yes it could be that you're bleeding alot due to having the implant taking out this year.I would check with your gp to be on the safe side,as you said you were fine on it at the start,it could be that you're coming to the end of the time now(even though its not for another3months). With the likes of implants and depo shots you can suffer irregular bleeding and also spotting in between,but if this has not been happening all along then It can do no harm getting it checked out.I understand it's horrible what you're going through at the moment.Hope you get it sorted soon because i know you would of course be drsined from it all.Hope this is of some help.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2012 • 3 answers
Posted 10 Nov 2012 • 1 answer
Posted 11 Sep 2015 • 1 answer
Posted 18 Oct 2015 • 0 answers
Posted 20 Oct 2016 • 0 answers